# SDR SWAA2025081299974

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N8847Q
- Make and model: Boeing 737-8
- Aircraft serial: 42600
- Aircraft time: 8,051 hours, 4,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FWD F/A SEAT WILL NOT TEST.   REPLACED FWD L/H FA FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS TEST GOOD.
